On a class of quasilinear eigenvalue problems in RN

A. Kristály, Csaba Varga

Research output: Contribution to journalArticle

21 Citations (Scopus)

Abstract

We study an eigenvalue problem in RN which involves the p-Laplacian (p > N ≥ 2) and the nonlinear term has a global (p -1)-sublinear growth. The existence of certain open intervals of eigenvalues is guaranteed for which the eigenvalue problem has two nonzero, radially symmetric solutions. Some stability properties of solutions with respect to the eigenvalues are also obtained.

Original languageEnglish
Pages (from-to)1756-1765
Number of pages10
JournalMathematische Nachrichten
Volume278
Issue number15
DOIs
Publication statusPublished - 2005

Fingerprint

Quasilinear Problems
Eigenvalue Problem
Eigenvalue
Radially Symmetric Solutions
Open interval
P-Laplacian
Term
Class

Keywords

  • Critical points
  • Multiple solutions
  • P-Laplacian
  • Principle of symmetric criticality
  • Sublinearity

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On a class of quasilinear eigenvalue problems in RN. / Kristály, A.; Varga, Csaba.

In: Mathematische Nachrichten, Vol. 278, No. 15, 2005, p. 1756-1765.

Research output: Contribution to journalArticle

Kristály, A. ; Varga, Csaba. / On a class of quasilinear eigenvalue problems in RN. In: Mathematische Nachrichten. 2005 ; Vol. 278, No. 15. pp. 1756-1765.
@article{f1ec12d640934fa597851585ee6ec667,
title = "On a class of quasilinear eigenvalue problems in RN",
abstract = "We study an eigenvalue problem in RN which involves the p-Laplacian (p > N ≥ 2) and the nonlinear term has a global (p -1)-sublinear growth. The existence of certain open intervals of eigenvalues is guaranteed for which the eigenvalue problem has two nonzero, radially symmetric solutions. Some stability properties of solutions with respect to the eigenvalues are also obtained.",
keywords = "Critical points, Multiple solutions, P-Laplacian, Principle of symmetric criticality, Sublinearity",
author = "A. Krist{\'a}ly and Csaba Varga",
year = "2005",
doi = "10.1002/mana.200510339",
language = "English",
volume = "278",
pages = "1756--1765",
journal = "Mathematische Nachrichten",
issn = "0025-584X",
publisher = "Wiley-VCH Verlag",
number = "15",

}

TY - JOUR

T1 - On a class of quasilinear eigenvalue problems in RN

AU - Kristály, A.

AU - Varga, Csaba

PY - 2005

Y1 - 2005

N2 - We study an eigenvalue problem in RN which involves the p-Laplacian (p > N ≥ 2) and the nonlinear term has a global (p -1)-sublinear growth. The existence of certain open intervals of eigenvalues is guaranteed for which the eigenvalue problem has two nonzero, radially symmetric solutions. Some stability properties of solutions with respect to the eigenvalues are also obtained.

AB - We study an eigenvalue problem in RN which involves the p-Laplacian (p > N ≥ 2) and the nonlinear term has a global (p -1)-sublinear growth. The existence of certain open intervals of eigenvalues is guaranteed for which the eigenvalue problem has two nonzero, radially symmetric solutions. Some stability properties of solutions with respect to the eigenvalues are also obtained.

KW - Critical points

KW - Multiple solutions

KW - P-Laplacian

KW - Principle of symmetric criticality

KW - Sublinearity

UR - http://www.scopus.com/inward/record.url?scp=29044447631&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=29044447631&partnerID=8YFLogxK

U2 - 10.1002/mana.200510339

DO - 10.1002/mana.200510339

M3 - Article

AN - SCOPUS:29044447631

VL - 278

SP - 1756

EP - 1765

JO - Mathematische Nachrichten

JF - Mathematische Nachrichten

SN - 0025-584X

IS - 15

ER -